# SDR VTZA98173

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210263
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6248 - IAD-BGM - DURING CLIMB, MADE AN UNSCHEDULED LANDING AT IAD DUE TO RT ENGINE WOULD NOT MAKE TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED X-SCREW ON PROP GOV.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
